# SDR CA970311004

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Connector
- Part number: 9550113490
- Condition: Broken
- Location: Eng Mag Plug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE ENGINE MAGNETIC PLUGS WERE FOUND NOT WORKING. WIRE WAS FOUND BROKEN IN THE CONNECTOR WHERE TU208 HARNESS PLUGS INTO ENGINE WIRING.
